i am not sure if this allergic reaction is after taking 1 dose of Dukoral vaccine. Week after I had few spots on my arms, my doctor prescribed me Hydroxyzine 25mg, I am using it 3x a day for 3 weeks now, arms full of hives. I need help, I need to travel to Mexico in 10 days.
You need to get back to your doctor tomorrow? ASAP or go to the Emergency room at the hospital. You are doing something or eating something that is causing this & it can put you in anaphlactic shock. Please try to think of anything new detergent change, or new blanket, clothes , different foods or candy you are eating, changing brands? You have an allergy to somethig! Are you taking any other new meds? Could be a lot of different things, & you should be prescribed an" epi pen "& shown how to use it just in case if you are planning a trip. Please go to your doctor or ER before going on the trip to Mexico. This could get worse & stop you fro breathing...
- Hydroxyzine Information for Consumers
- Hydroxyzine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Hydroxyzine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
If anyone has used Metanyx, did you have an allergic reaction to your face or neck similar to hives?
Updated 27 Aug 2012 • 1 answer
Updated 24 Jun 2014 • 2 answers
Can a person develope hives or an allergic reaction by touching someone who is allergic to peniciln?
Updated 21 Jan 2015 • 1 answer
Updated 19 Jul 2016 • 1 answer
Updated 16 Sep 2018 • 2 answers